# SDR DHL2002743500

- Difficulty date: November 12, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  AFT CARGO BAY HAS A CORROSION SPOT ON FRAME TO FUSELAGE BS 1070 STR 29R FWD SIDE.   REMOVED SURFACE CORROSION WITH A MATERIAL LOSS 0.28 AND IS OUT OF LIMITS IAW B-727 SRM 53-10-1.  FABRICATED ANGLE REPAIR DIMENSIONS 3 X 2 X 1 INCHES.  ALODINED AND PRIMED ANGLE. INSTALLED REPAIR ANGLE R 35070 IAW B-727 SRM 53-10-4.
